# SDR 07FDEA02348

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 41,227 hours, 9,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Element
- Part number: 356632255
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT SFS DURING PRE-FLIGHT, GOT AIR SYSTEM TEST FAIL.  TRIED SECOND TIME WITH SAME ALERT.  CALLED MX, THEY TEST AIR SYSTEM AND GAVE OK TO GO.  UPON DEPARTURE DURING CLIMB, GOT AVIONICS FAN OVRD PASSING FL230 FOLLOWED SHORTLY BY LEVEL 2 AIR MANF 1 FAIL.  FOLLOWED QRH AND RETURNED TO SFS.  REMOVED AND REPLACED MANIFOLD FAILURE SENSING ELEMENT D1-44C, P/N 35663-2-255, PER MM 36-23-07-4.  SYSTEM TEST PASSED AS PER MM 36-23-07-5, A/C OK FOR SERVICE.
